# SDR CA130919005

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,232 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5367001
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED A ROUGH RUNNING ENGINE DURING FLIGHT.  DURING THE COURSE OF MAINTENANCE CHECKS IT WAS FOUND THAT THE ELECTRIC FUEL PUMP WAS NOT PUTTING OUT THE REQUIRED PRESSURE AS INDICATED BY MFG SID97-3F.  A SERVICEABLE PUMP WAS INSTALLED AND ACFT RUNS AND TEST FLIGHT CARRIED OUT WITH NO FURTHER FAULTS.
